Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Minimal topological spaces


Author: Manuel P. Berri
Journal: Trans. Amer. Math. Soc. 108 (1963), 97-105
MSC: Primary 54.23
DOI: https://doi.org/10.1090/S0002-9947-1963-0150724-0
MathSciNet review: 0150724
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. P. Berri and R. H. Sorgenfrey, Minimal regular spaces, Proc. Amer. Math. Soc. (to appear). MR 0152978 (27:2949)
  • [2] N. Bourbaki, Topologie générale, Actualités Sci. Ind., nos. 858-1142, Hermann, Paris, 1951.
  • [3] -, Topologie générale, Actualités Sci. Ind., no. 1045, Hermann, Paris, 1948.
  • [4] -, Espaces minimaux et espaces complètement séparés, C. R. Acad. Sci. Paris 205 (1941), 215-218.
  • [5] E. Hewitt, On two problems of Urysohn, Ann. of Math. (2) 47 (1946), 503-509. MR 0017527 (8:165g)
  • [6] J. L. Kelley, General topology, Van Nostrand, New York, 1955. MR 0070144 (16:1136c)
  • [7] A. Ramanathan, Maximal Hausdorff spaces, Proc. Indian Acad. Sci. Sect. A 26 (1947), 31-42. MR 0021682 (9:98d)
  • [8] P. Urysohn, Über die Mächtigkeit der zusammenhängen Mengen, Math. Ann. 94 (1925), 262-295. MR 1512258

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.23

Retrieve articles in all journals with MSC: 54.23


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0150724-0
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society